A generalised stability multiplier

Thathachar, M. A. L. ; Sundareshan, M. K. (1971) A generalised stability multiplier Automatica, 7 (1). pp. 111-112. ISSN 0005-1098

Full text not available from this repository.

Official URL: http://www.sciencedirect.com/science/article/pii/0...

Related URL: http://dx.doi.org/10.1016/0005-1098(71)90085-9


A generalised stability multiplier has been developed for the asymptotic stability in the large of a feedback system containing a power-law non-linearity. The multiplier is of the form ZT(jω)=1+αjω+β[Y1(jω)+Y2(jω)]+(1-α)[Y(jω)-Y(-jω)] and the multipliers developed in the earlier literature have been shown to be special cases of this multiplier.

Item Type:Article
Source:Copyright of this article belongs to Elsevier Science.
ID Code:51349
Deposited On:28 Jul 2011 11:53
Last Modified:28 Jul 2011 11:53

Repository Staff Only: item control page